-adic representations arising from descent on abelian varieties
Compositio Mathematica, Tome 39 (1979) no. 2, pp. 177-245
Cet article a éte moissonné depuis la source Numdam
@article{CM_1979__39_2_177_0,
author = {Harris, Michael},
title = {$p$-adic representations arising from descent on abelian varieties},
journal = {Compositio Mathematica},
pages = {177--245},
year = {1979},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {39},
number = {2},
mrnumber = {546966},
zbl = {0417.14034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1979__39_2_177_0/}
}
TY - JOUR AU - Harris, Michael TI - $p$-adic representations arising from descent on abelian varieties JO - Compositio Mathematica PY - 1979 SP - 177 EP - 245 VL - 39 IS - 2 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1979__39_2_177_0/ LA - en ID - CM_1979__39_2_177_0 ER -
Harris, Michael. $p$-adic representations arising from descent on abelian varieties. Compositio Mathematica, Tome 39 (1979) no. 2, pp. 177-245. http://geodesic.mathdoc.fr/item/CM_1979__39_2_177_0/